Joinings of higher rank torus actions on homogeneous spaces

Manfred Einsiedler, Elon Lindenstrauss*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations


We show that joinings of higher rank torus actions on S-arithmetic quotients of semi-simple or perfect algebraic groups must be algebraic.

Original languageAmerican English
Pages (from-to)83-127
Number of pages45
JournalPublications Mathematiques de l'Institut des Hautes Etudes Scientifiques
Issue number1
StatePublished - 1 Jun 2019

Bibliographical note

Funding Information:
M. E. acknowledges the support by the SNF (Grant 200021-127145 and 200021-152819). E. L. acknowledges the support of the ERC (AdG Grant 267259), the Miller Institute and MSRI. The authors gratefully acknowledge the support of the Israeli Institute for Advanced Studies at the Hebrew University, where a good portion of this work was carried out under ideal working conditions.

Publisher Copyright:
© 2019, IHES and Springer-Verlag GmbH Germany, part of Springer Nature.


Dive into the research topics of 'Joinings of higher rank torus actions on homogeneous spaces'. Together they form a unique fingerprint.

Cite this